# SDR UALA2010071302490

- Difficulty date: July 12, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 40,502 hours, 15,792 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Corroded
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R1 DOOR FRAME 16 HAS CORROSION AT FLOOR LEVEL.  BLENDED AREA FOUND TO BE ALLOWABLE DAMAGE BUT MUST BE RE-INSPECTED EVERY 24000FC.
